• Alert

    Alert - We encourage you to practice good hygiene and physical distancing to help slow the spread of germs. If you are experiencing symptoms of fever, coughing, sore throat or shortness of breath you should seek medical advice from a doctor (including pathology testing) and stay at home. Where any conflict may arise between the Department of Health’s advice and any information on this Website, please follow advice from the Department of Health’s “Health Alerts”  Click Here

    Nurofen Cold and Flu Tablets 200mg S3 Pharmacy Only 24s

    Nurofen Cold & Flu Multi-Symptom Relief Tablets

    Nurofen Cold & Flu temporarily reduces inflammation, the source of Cold & Flu Symptoms, without drowsiness

    Also suitable for:
    Cold & Flu
    Speed:
    Standard
    Format:
    Tablets

    Buy now

    Buy Nurofen on Pharmacy Direct

    Pharmacy Direct

    BUY NOW
    Loading...
    No.1 ibuprofen brand in Australia^
    Nurofen is available in 40 countries

    Product description

    The power of Nurofen Cold and Flu with Decongestant provides fast effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness including:

    • Sinus pain
    • Sore throat
    • Head and body aches and pains
    • Runny and blocked nose 
    • Fever

    Ingredients

    Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.

    Usage Information

    Take with water.
    Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 - 6 hours as necessary (maximum 6 tablets in 24).
    Do not give Nurofen Cold & Flu with Decongestant tablets to children 12 years.

    Safety Information

    DO NOT USE IF:
    • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
    • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
    • During the last 3 months of pregnancy.
    • In children under 12 years of age.
    UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:
    • If you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants.
    • For more than 3 days at a time.
    • If you have asthma.
    • If you have taken other medicines for cold and flu.
    • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
    • If you are trying to become pregnant or during the first 6 months of pregnancy.
    • In children suffering from chickenpox (varicella).
    • In children suffering from dehydration through diarrhoea and/or vomiting.
    • If you are aged 65 years or over.
    Do not use if the blister foil is broken on first opening.